# SDR ASAA0995451

- Difficulty date: April 13, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 115A623014
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E FITTING HAS ELONGATED HOLE SUPPORT ROD.  REMOVED AND REPLACED SUPPORT FITTING IAW EA 900 57EA 01215.
